BibTeX record journals/adcm/HouX17

download as .bib file

@article{DBLP:journals/adcm/HouX17,
  author    = {Dianming Hou and
               Chuanju Xu},
  title     = {A fractional spectral method with applications to some singular problems},
  journal   = {Adv. Comput. Math.},
  volume    = {43},
  number    = {5},
  pages     = {911--944},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10444-016-9511-y},
  doi       = {10.1007/s10444-016-9511-y},
  timestamp = {Mon, 27 Nov 2017 18:06:05 +0100},
  biburl    = {https://dblp.org/rec/journals/adcm/HouX17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics